# SDR DALA2024080507743

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 30,257 hours, 3,836 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3331 - ATB - DUE TO LOUD NOISE AFTER LIGHTNING STRIKE. CORRECTIVE ACTION: COMPLETED QUICK RELEASE INSPECTION WITH NO FINDINGS. FULL LIGHTNING STRIKE INSPECTION REQUIRED WITHIN 200 CYCLES. (5581602)
